MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMC3838C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Insufficient Information (4580)
Date of Event 04/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captiviastent graft was implanted in a patient for the endovascular treatment of a 64 mm thoracic aortic aneurysm.It was reported that the patient's two year follow up ct showed a type ia endoleak.The cause of the event is unknown.No intervention was required.No clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
The event date the type ia endoleak has been updated to (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received: it was reported that the reported valiant captiva stent graft was implanted distally to the previously implanted main stent graft system and was not involved in the type ia endoleak event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that the patient has had intervention and a secondary procedure has taken place.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information received; it was reported that a type ia endoleak was identified at the 5 year follow-up imaging.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The event outcome has been updated to unresolved not treating.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8198699
Report Number2953200-2018-01714
Device Sequence Number16664476
Product Code MIH
UDI-Device Identifier00643169346840
UDI-Public00643169346840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Model NumberVAMC3838C150TU
Device Catalogue NumberVAMC3838C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/27/2018
05/02/2019
12/01/2020
07/12/2021
08/26/2021
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/15/2019
05/27/2019
12/17/2020
08/09/2021
09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight59